Top answers from doctors based on your search:
Disclaimer

the best facial cleansers to use on african american oily skin

A female asked:
Dr. James Seward
21 years experience in Dermatology
I : I would consider either cerave hydrating cleanser or cetaphil cleanser. Both are gentle, fragrance free, and don't tend to try out the skin. Make su ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 51-year-old member asked:
Dr. Erine Kupetsky
15 years experience in Family Medicine
SPF>30: Darkening of facial skin is most commonly due to sun exposure but can also be due to drugs+sun , melasma, or inflammatory disorders. All these have th ... Read More
A 26-year-old female asked:
Dr. Robert Kwok
32 years experience in Pediatrics
Doctor can evaluate: If a rash on the face is only where the acne medications and cleansers are being used, it could be a reaction to the acne items. If there are also no ... Read More
1
1 thank
A 50-year-old member asked:
Dr. J. Lawrence Dohan
56 years experience in Dermatology
Wrong question: Any label "all natural" is not honest. Consider that poison ivy, monoxide, lead, and cyanide are all "natural" What you need to know is "how effectiv ... Read More
A 35-year-old female asked:
Dr. John Ebner
17 years experience in Dermatology
No: Tanning beds are artificial intense uv light. Most tanning beds today are uva type, that allows tanning, but also greatly accelerates aging, wrinkles ... Read More
3
3 thanks
A 29-year-old female asked:
Dr. Otto Placik
33 years experience in Plastic Surgery
May need accutane : You may benefit from a medical grade regimen including salicylic acid peels and prescriptions such as Accutane or topical retinoids to diminish oil gl ... Read More
2
2 thanks
A 52-year-old female asked:
Dr. Michael Fisher
31 years experience in Dermatology
Hyperpigmentation: What you have is postinflammatory hyper pigmentation meaning that skin irritation causes increased pigment. Isotretinoin causes increased sun sensitiv ... Read More
A 50-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Healthtap doctors: Are asked not to endorse specific brands or product lines.
A 45-year-old female asked:
Dr. Sandra Lora Cremers
24 years experience in Ophthalmology
Send photo : Could be multiple things: a tan, Addison's disease, Lupus or other autoimmune issues. Send us a photo to help.
A 38-year-old female asked:
Dr. Monib Zirvi
20 years experience in Dermatology
Multiple causes : This change may represent a rash such as pityriasis alba or vitiligo. Use sensitive skin soap, moisturizers, and sunscreens only. Consult a dermatolog ... Read More
5
5 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month